| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
During intraoperative measurement, a short circuit was detected.The backup implant was used.
Additional Manufacturer Narrative
Conclusion: according to the information received from the field intra-operative measurements showed two channels involved in a short circuit.Device investigation revealed damage to the active electrode array likely caused by a sharp instrument during implantation surgery.A dhr review shows that the device was released within specification.A back-up device was implanted.This is a final report.
Event or Problem Description